# SDR DALA2025043003333

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N138DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50057
- Aircraft time: 7,593 hours, 3,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FR 74 LBL 43.5 HAS EVIDENCE OF CORROSION ON TRACK LUG AFT OF LAV MOUNT. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 069-0001:5331-01297-02B/006 00322 COMPLIED WITH ER/A 623167-14TR REV ORIGINAL. (LP# 0936401)
